# SDR CA130612006

- Difficulty date: June 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 23088856
- Condition: Failed
- Location: Engine
- Part time: 89 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) 11 PM LOCAL TIME. THE PILOT MADE A NORMAL OUTBOUND FLIGHT AND SHUTDOWN AT A TRAUMA SCENE.  5 MINUTES INTO A 10 MINUTE RETURN FLIGHT THE FADEC DEGRADE LIGHT, AUTO RELIGHT LIGHT CAME ON WITH ALL OTHER INDICATIONS NORMAL  FADEC REMAINED IN AUTO MODE. THE PILOT MADE CAREFUL POWER CONTROL MOVEMENTS TO SAFELY LAND AT THE PAD.  HE ROLLED THE THROTTLE TO IDLE 4 TIMES AND THE NR REMAINED AT 100 PERCENT WITH NO AFFECT ON THE FADEC.  HE THEN ROLLED TO CUTOFF AND THE ENGINE SPOOLED DOWN AND THE FADEC WENT INTO MANUAL AND THE HORN CAME ON.  HE PRESSED THE AUTO/MANUAL TO MANUAL AND THE HORN WENT OUT.  USING THE TERMINAL, THE MECHANIC FOUND NO FAULTS ON THE MAIN PAGES.  HE WAS GOING TO CHECK THE HIDDEN PARAMETERS ALSO.
